# SDR CALA2017052701611

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY LIGHTS NOT STAYING ILLUMINATED MORE THAN 20 SECOND WHEN SWITCHED ON.  TROUBLESHOT THE EMERGENCY LIGHTS AND REPAIR THE TIMING DELAY IAW AMM 33-51-02.  OPS CHECKED GOOD IAW 33-51-02, 20 SECOND TIME DELAY OPS CHECKED GOOD IAW AMM 25-22-01, AND REMOVED AND REPLACED THE BATTERY PACK, OPS CHECKED GOOD AMM 33-51 -07.
